Pointwise stabilization of the Poisson integral for the diffusion type equations with inertia
Keywords: Poisson integral, Kolmogorov equation, diffusion type equation with inertia, stabilization, degenerate parabolic equation, surface level, average on border
Published online: 2016-12-30
In this paper we consider the pointwise stabilization of the Poisson integral for the diffusion type equations with inertia in the case of finite number of parabolic degeneracy groups. We establish necessary and sufficient conditions of this stabilization for a class of bounded measurable initial functions.
How to Cite
Malytska H., Burtnyak I. Pointwise Stabilization of the Poisson Integral for the Diffusion Type Equations With Inertia. Carpathian Math. Publ. 2016, 8 (2), 279-283.